# SDR UPS09554578

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING I/B FLAP O/B FWD FLAP TRACK ROLLER IS GOUGED AT UPPER EDGE.  BLENDED & TREATED IAW ER 09-1282 DATED 2-3-09.
